# SDR CA060618002

- Difficulty date: June 17, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Lear 45LEAR
- Engine: Garrtt TFE731*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Bird Strike
- Location: Rt Te Flap
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, ON FLAIR AIRCRAFT HIT A BIRD.  ONCE ON THE GROUND THE CREW REPORTED TO MAINTENANCE PERSONAL WHO AFTER INSPECTING THE AIRCRAFT FOUND A DENT ON THE RT FLAP BOTTOM SKIN.  DUE TO THE LOCATION OF THE DENT WHICH WAS NOT COVERED UNDER SRM.  SUPPORT ENGINEERING WAS CONTACTED AND A ENGINEERING DISPOSITION WAS ISSUED TO RETURN THE AIRCRAFT INTO SERVICE.  AN INSPECTION OF THE AREA IS REQUIRED APPROXIMATELY EVERY 50 HOUR UNTIL REPAIR IS COMPLETED OR ANOTHER FLAP IS INSTALLED.
